Follow
Arie Hordijk
Arie Hordijk
Leiden University
Verified email at xs4all.nl
Title
Cited by
Cited by
Year
Dynamic programming and Markov potential theory
A Hordijk
MC Tracts, 1974
3061974
Linear programming and Markov decision chains
A Hordijk, LCM Kallenberg
Management Science 25 (4), 352-362, 1979
1621979
Multimodularity, convexity, and optimization properties
E Altman, B Gaujal, A Hordijk
Mathematics of Operations Research 25 (2), 324-347, 2000
1482000
Balanced sequences and optimal routing
E Altman, B Gaujal, A Hordijk
Journal of the ACM (JACM) 47 (4), 752-775, 2000
1442000
Constrained undiscounted stochastic dynamic programming
A Hordijk, LCM Kallenberg
Mathematics of Operations Research 9 (2), 276-289, 1984
1341984
Networks of queues
A Hordijk, N Dijk
Modelling and Performance Evaluation Methodology, 151-205, 1984
1201984
Discrete time methods for simulating continuous time Markov chains
A Hordijk, DL Iglehart, R Schassberger
Advances in Applied Probability 8 (4), 772-788, 1976
1201976
Discrete-event control of stochastic networks: Multimodularity and regularity
E Altman, B Gaujal, A Hordijk
springer, 2003
1072003
On the optimality of the generalized shortest queue policy
A Hordijk, G Koole
Probability in the Engineering and Informational Sciences 4 (4), 477-487, 1990
1031990
Networks of queues with blocking
A Hordijk, N Van Dijk
Performance 81, 51-65, 1981
1001981
Constrained admission control to a queueing system
A Hordijk, F Spieksma
Advances in Applied Probability 21 (2), 409-431, 1989
991989
On the assignment of customers to parallel queues
A Hordijk, G Koole
Probability in the Engineering and Informational Sciences 6 (4), 495-511, 1992
851992
Taylor series expansions for stationary Markov chains
B Heidergott, A Hordijk
Advances in Applied Probability 35 (4), 1046-1070, 2003
842003
Contraction conditions for average and α-discount optimality in countable state Markov games with unbounded rewards
E Altman, A Hordijk, FM Spieksma
Mathematics of Operations Research 22 (3), 588-618, 1997
821997
On ergodicity and recurrence properties of a Markov chain by an application to an open Jackson network
A Hordijk, F Spieksma
Advances in applied probability 24 (2), 343-376, 1992
771992
Average, sensitive and Blackwell optimal policies in denumerable Markov decision chains with unbounded rewards
R Dekker, A Hordijk
Mathematics of Operations Research 13 (3), 395-420, 1988
761988
The rate of growth of sample maxima
L de Haan, A Hordijk
The Annals of Mathematical Statistics, 1185-1196, 1972
731972
Adjoint processes, job local balance and insensitivity for stochastic networks
A Hordijk, NM Van Dijk
Buil. 44-th Session Int. Stat. Inst 50, 776-788, 1983
721983
Weak convergence for generalized semi-Markov processes
A Hordijk, R Schassberger
Stochastic Processes and their Applications 12 (3), 271-291, 1982
691982
Denumerable state semi-Markov decision processes with unbounded costs, average cost criterion
A Federgruen, A Hordijk, HC Tijms
Stochastic Processes and their Applications 9 (2), 223-235, 1979
671979
The system can't perform the operation now. Try again later.
Articles 1–20